# SDR ASOA05250

- Difficulty date: March 12, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 864202
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FOLLOWING TAKEOFF FROM ATL-CHO, THE CREW BROUGHT THE GEAR HANDLE TO THE UP POSITION AND A FEW SECONDS LATER RECEIVED A GEAR UP DISAGREE WARNING WITH A WHITE INDICATION APPEARING ON THE RIGHT MAIN GEAR.  THE QRH WAS COMPLIED WITH AND AN EMERGENCY WAS DECLARED.  THE AIRCRAFT RETURNED TO ATL AND LANDED SAFELY.  MAINTENANCE REMOVED AND REPLACED THE UPLOCK PROXIMITY SENSOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
